# SDR ASOA04057

- Difficulty date: January 21, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY CEILING LIGHT AT ROW TEN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY CEILING LIGHT LAMP AT ROW TEN.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
